# SDR IPXA2019102548252

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 25,209 hours, 16,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Twisted
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY DECENT REEL CABLES MISROUTED AND TWISTED.RE-ALIGNED AND PROPERLY ROUTED REELS AND CABLES. AIRCRAFT OK FOR SERVICE.
